# SDR DALA2017041202972

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON WINDOW BELT AT FWD RH EMERGENCY EXIT DOOR.  WINDOW BELT AT FWD RH EMERGENCY EXIT DOOR WAS REPAIRED IAW ETI-88-17-126, REV ORIG. AND ERA 556388-14 REV ORIG.
